# SDR ASAA9780235

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACKS AT FASTENER HOLES WERE FOUND ON NLG WHEEL WELL FRAME AT FS 47, LBL 30.  REPAIRED FRAME IAW DC9 SRM 53-30, PAGE 85.  (M)
